Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft Withdrawal and Insomnia - HELP! dvskitten

Posted by 49er on October 11, 2009, at 7:41:26

In reply to Zoloft Withdrawal and Insomnia - HELP!, posted by dvskitten on October 7, 2009, at 9:05:41

> I'm really at my wit's end. I stopped taking Zoloft about a month ago and I still can't believe I am just laying there at night not being able to fall asleep when I was out like a light in five minutes at 9:00 p.m. before taking any of these meds. I also used to take a nap every day after work and it never affected my sleep at night. Now I can't even do that. Even at my most anxious period, my sleep was NEVER affected. now, it's such a struggle and it's really bringing me down. I'm so frustrated. I have tried everything. I am very sensitive to psychiatric meds. They make me feel worse, more anxious and they all cause insomnia. the last two meds I was on was Klonopin which I weaned myself off of first with no problem (I'm assuming) about two months ago. Next was the Zoloft. I did wean off both of them slowly over a course of a few weeks. I had found these homeopathic pills called Calms Forte which were working great, but a couple of nights ago I started hallucinating as I was falling asleep (seeing bright lights, strange visions, etc. - with my eyes closed). I tried chamomile tea, but i guess I'd have to consume a gallon for any effect. I don't know what else to do. I've tried acupuncture and that didn't work; I've tried taking a warm bath at night; exercising after work on stationary bike; lavender in my room; black out curtains; sleep music cd; and none of these things really work. What I'm hoping someone will say is that this is just withdrawal from the meds and that I will stabilize and to hang in there. One good thing is that I was having vertigo/dizzy type spells while moving my eyes and that has pretty much gone away. I am hoping the insomnia is the same. I don't wish this on my worst enemy!

Hi,

If you have only been off Zoloft a month, I would reinstate the dose and taper slowly. You tapered way too fast and that is why you are having the problems you're having.

On paxil progress boards which is run by an RN, the recommend tapering schedule is 10% of current dose every 3 to 6 weeks. Since Zoloft comes in liquid form, that is your best option.

49er


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[920470]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:49er thread:920053
URL: http://www.dr-bob.org/babble/20091001/msgs/920470.html